Alert archive / Kansas / River Flood Warnings in 2020

River Flood Warning 9, NWS Wichita, KS

May 15, 2020Wilson County, Kansas

NWS Wichita, KS issued this river flood warning at May 15, 2020, 10:47 AM CDT for Wilson County, Kansas. It took effect at May 15, 2020, 11:16 AM CDT. It was in force for 27 hr.

The area

The outline as issued.

The facts

Issued
May 15, 2020, 10:47 AM CDT (15:47 UTC)
In effect from
May 15, 2020, 11:16 AM CDT
Expired
May 16, 2020, 1:51 PM CDT
In force
27 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
Minor

County Wilson County, KS

The radar

The Wichita radar (KICT), 141 km from the middle of the area, began a volume at 15:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fall River (KS) at Fredonia (FRNK1). The gauge peaked at 24.25 ft at May 15, 2020, 7:00 PM CDT.

actionminormoderate102005/1505/1605/17
Action stage
15 ft
Minor stage
17 ft
Moderate stage
27 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07169500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

391 
WGUS43 KICT 151547
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
1047 AM CDT Fri May 15 2020

...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas... 

  Fall River at Fredonia affecting Wilson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC205-160546-
/O.NEW.KICT.FL.W.0009.200515T1633Z-200516T0800Z/
/FRNK1.1.ER.200515T1633Z.200515T1800Z.200515T2000Z.NO/
1047 AM CDT Fri May 15 2020

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Fall River at Fredonia.
  
* From this morning until late tonight.
* At 10:31 AM Friday the stage was 16.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 17.8 feet by this afternoon. The river will fall 
  below flood stage by late this afternoon.
* Impact...At 17.0 feet...Flood waters backup into residential yards 
  located 1 mile south of Fredonia near the gage site off of Highway 
  96. Expect bank overflows on both banks. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sat    Sun    Mon
  Fredonia        17.0  16.4  Fri 11 AM    11.0    7.1    5.6
    
&&
     
LAT...LON 3764 9598 3750 9573 3738 9565 3739 9576
      3759 9604                       

$$

Lawson
7 follow-up statements
210 
WGUS83 KICT 151616
FLSICT
Flood Statement
National Weather Service Wichita KS
1116 AM CDT Fri May 15 2020

...The flood warning continues for the following river in Kansas...
 
  Fall River at Fredonia affecting Wilson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC205-160615-
/O.EXT.KICT.FL.W.0009.200515T1616Z-200516T0934Z/
/FRNK1.1.ER.200515T1542Z.200515T1800Z.200515T2134Z.NO/
1116 AM CDT Fri May 15 2020

The Flood Warning continues for
  The Fall River at Fredonia.
  
* From this morning until late tonight.
* At 11:01 AM Friday the stage was 17.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.5 feet by this
  afternoon. The river will fall below flood stage late this 
  afternoon.
* Impact...At 17.0 feet...Flood waters backup into residential yards 
  located 1 mile south of Fredonia near the gage site off of Highway 
  96. Expect bank overflows on both banks. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sat    Sun    Mon
  Fredonia        17.0  17.8  Fri 11 AM    10.9    7.1    5.6
    
&&
     
LAT...LON 3764 9598 3750 9573 3738 9565 3739 9576
      3759 9604                       

$$

Lawson
804 
WGUS83 KICT 151715
FLSICT
Flood Statement
National Weather Service Wichita KS
1215 PM CDT Fri May 15 2020

...The flood warning continues for the following river in Kansas...
 
  Fall River at Fredonia affecting Wilson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC205-160715-
/O.EXT.KICT.FL.W.0009.000000T0000Z-200516T0949Z/
/FRNK1.1.ER.200515T1542Z.200515T1800Z.200515T2149Z.NO/
1215 PM CDT Fri May 15 2020

The Flood Warning continues for
  The Fall River at Fredonia.
  
* Until late tonight.
* At 12:00 PM Friday the stage was 19.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.0 feet by this
  afternoon. The river will fall below flood stage late this 
  afternoon.
* Impact...At 17.0 feet...Flood waters backup into residential yards 
  located 1 mile south of Fredonia near the gage site off of Highway 
  96. Expect bank overflows on both banks. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sat    Sun    Mon
  Fredonia        17.0  19.6  Fri 12 PM   10.9    7.1    5.6
    
&&
     
LAT...LON 3764 9598 3750 9573 3738 9565 3739 9576
      3759 9604                       

$$

CDJ
271 
WGUS83 KICT 151923
FLSICT
Flood Statement
National Weather Service Wichita KS
223 PM CDT Fri May 15 2020

...The flood warning continues for the following river in Kansas...
 
  Fall River at Fredonia affecting Wilson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC205-160922-
/O.EXT.KICT.FL.W.0009.000000T0000Z-200517T0450Z/
/FRNK1.1.ER.200515T1542Z.200516T0600Z.200516T1650Z.NO/
223 PM CDT Fri May 15 2020

The Flood Warning continues for
  The Fall River at Fredonia.
  
* Until Saturday evening.
* At 2:16 PM Friday the stage was 22.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.7 feet by 
  early Saturday morning. The river will fall below flood stage late 
  Saturday morning.
* Impact...At 27.0 feet...Flood waters begin to encroach on 
  residential homes and floods half of yards along the south bank of 
  river located 1 mile south of Fredonia off of Highway 96. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sat    Sun    Mon
  Fredonia        17.0  22.6  Fri 02 PM   22.8    8.1    8.1
    
&&
     
LAT...LON 3764 9598 3750 9573 3738 9565 3739 9576
      3759 9604                       

$$

CDJ
615 
WGUS83 KICT 160133
FLSICT
Flood Statement
National Weather Service Wichita KS
833 PM CDT Fri May 15 2020

...The flood warning continues for the following river in Kansas...
 
  Fall River at Fredonia affecting Wilson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC205-161532-
/O.EXT.KICT.FL.W.0009.000000T0000Z-200517T0358Z/
/FRNK1.1.ER.200515T1542Z.200516T0600Z.200516T1558Z.NO/
833 PM CDT Fri May 15 2020

The Flood Warning continues for
  The Fall River at Fredonia.
  
* Until Saturday evening.
* At 8:16 PM Friday the stage was 24.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 24.3 feet by 
  early Saturday morning. The river will fall below flood stage late 
  Saturday morning.

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Sat   Sun   Mon   
  Fredonia           17.0  24.2  Fri  8 PM   10.8   7.4   8.6
    
&&
    
LAT...LON 3764 9598 3750 9573 3738 9565 3739 9576
      3759 9604                       

$$

ADK
765 
WGUS83 KICT 160718
FLSICT
Flood Statement
National Weather Service Wichita KS
218 AM CDT Sat May 16 2020

...The flood warning continues for the following river in Kansas...
 
  Fall River at Fredonia affecting Wilson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC205-162117-
/O.EXT.KICT.FL.W.0009.000000T0000Z-200517T0437Z/
/FRNK1.1.ER.200515T1542Z.200515T2345Z.200516T1637Z.NO/
218 AM CDT Sat May 16 2020

The Flood Warning continues for
  The Fall River at Fredonia.
  
* Until this evening.
* At  2:00 AM Saturday the stage was 23.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this morning.
* Impact...At 27.0 feet...Flood waters begin to encroach on 
  residential homes and floods half of yards along the south bank of 
  river located 1 mile south of Fredonia off of Highway 96. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sun    Mon    Tue
  Fredonia        17.0  23.8  Sat 02 AM    7.9    8.0    9.2
    
&&
     
LAT...LON 3764 9598 3750 9573 3738 9565 3739 9576
      3759 9604                       

$$

Martin
773 
WGUS83 KICT 161308
FLSICT
Flood Statement
National Weather Service Wichita KS
808 AM CDT Sat May 16 2020

...The flood warning continues for the following river in Kansas...
 
  Fall River at Fredonia affecting Wilson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC205-170308-
/O.EXT.KICT.FL.W.0009.000000T0000Z-200517T0428Z/
/FRNK1.1.ER.200515T1542Z.200515T2345Z.200516T1628Z.NO/
808 AM CDT Sat May 16 2020

The Flood Warning continues for
  The Fall River at Fredonia.
  
* Until this evening.
* At 8:01 AM Saturday the stage was 20.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  late this morning.
* Impact...At 17.0 feet...Flood waters backup into residential yards 
  located 1 mile south of Fredonia near the gage site off of Highway 
  96. Expect bank overflows on both banks. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sun    Mon    Tue
  Fredonia        17.0  20.9  Sat 08 AM    7.9    8.0    9.2
    
&&
     
LAT...LON 3764 9598 3750 9573 3738 9565 3739 9576
      3759 9604                       

$$

CDJ
758 
WGUS83 KICT 161851
FLSICT
Flood Statement
National Weather Service Wichita KS
151 PM CDT Sat May 16 2020

...The flood warning is cancelled for the following river in 
Kansas...
 
  Fall River at Fredonia affecting Wilson County.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC205-161921-
/O.CAN.KICT.FL.W.0009.000000T0000Z-200517T0428Z/
/FRNK1.1.ER.200515T1542Z.200515T2345Z.200516T1532Z.NO/
151 PM CDT Sat May 16 2020

The Flood Warning is cancelled for
  The Fall River at Fredonia.
  
* At 1:31 PM Saturday the stage was 12.1 feet.
* Flood stage is 17.0 feet.
* Fell below flood stage at 10:32 AM Saturday.
* Forecast...The river will continue to fall to 7.9 feet by Sunday 
  morning.


&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sun    Mon    Tue
  Fredonia        17.0  12.1  Sat 02 PM    7.9    8.0    9.2
    
&&
     
LAT...LON 3764 9598 3750 9573 3738 9565 3739 9576
      3759 9604                       

$$

CDJ

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at May 15, 6:46 AM CDT, 4 hours 1 minute earlier.

Area forecast discussion, May 15, 6:46 AM CDT, 4 hours 1 minute before
Area Forecast Discussion
National Weather Service Wichita KS
646 AM CDT Fri May 15 2020

.SHORT TERM...(Today through Saturday night)
Issued at 300 AM CDT Fri May 15 2020

Convective line continues over the Flint hills and southeast KS at
this time with the tail end extending back into south central KS.
Also beginning to see additional storms developing over SW KS.
Latest RAP model veers to the E-SE the moisture transport that is
feeding the Flint Hills line of storms, so expect most of the
convection to shift E or SE into NE OK later this morning. But the
back edge of the low level moisture transport may bring the SW KS
convection into south central KS for the early morning hours as
well.  So could see the convection linger over southern KS for the
morning hours before slowly diminishing after sunrise.

Latest high Rez models suggest remnant surface boundary will still
be located over southern KS for the afternoon hours today.  A weak
low pressure area is expected to develop over central OK for the
afternoon hours, with moisture return just ahead of this low,
expected to lead to an unstable airmass creeping into southern KS
with 1500-2500 J/Kg of MLCAPE. For the early afternoon, bufkit
soundings suggests an elevated mixed layer (EML) will keep any
convection from developing.  But as the late afternoon progresses
into the evening, 850-700h moisture transport increases over the top
of the surface boundary, with this EML diminishing enough for
convection to develop during the early evening hours over southern
KS.  Bulk shear isnt all that impressive, around 20-30 kts, so think
a few strong to an isolated severe storm or two may be possible
given the unstable airmass expected south of the boundary. The
bigger concern will be training storms and possible renewed chances
of flash flooding for late this evening and overnight, across
southern KS. Precipitable water values are still 100-150 percent of
normal, so convection could produce some pockets of heavy rainfall.
Inherited a flash flood watch for most of the southern KS, and plan
on keep this going, given the renewed convective chance.

Some uncertainty on how late tonight into early Sat will play out,
as latest short term models suggest that moisture transport will
shift northeast, possibly leading to most of the convection lifting
northeast of the forecast area, by early Sat morning.

A moist an unstable environment looks to remain over the eastern
half of KS on Sat, as another weak shortwave moves out of the
Rockies into the plains. As this shortwave approaches, a cold
frontal boundary is expected to drop south across the forecast area
for Sat afternoon. Convergence along this boundary is expected to
lead to another round of showers and thunderstorms for areas mainly
along and east of the KS Turnpike for Sat afternoon into Sat
evening. Some uncertainty on how much instability will be available
ahead of the front, but shear around 30 kts suggests a strong to
severe storm chance, given expected instability of 1000-1500 j/kg.

Ketcham

.LONG TERM...(Sunday through Thursday)
Issued at 300 AM CDT Fri May 15 2020

The Sat evening frontal boundary will finally sweep most of the
convective chances to the south and east of the area for Sun into
the beginning of the week, as an upper level ridge builds into the
high plains.  This will give areas hit by heavy rainfall over the
last few days a chance to dry out.  Expect near normal temperatures
in the middle 70s, with the ridge overhead.

The dry spell looks to continue at least through Tue and Wed as
well.  There is a chance of convection returning to the high plains
by Tue night, but most of this chance will stay west of the forecast
area.

Ketcham

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 645 AM CDT Fri May 15 2020

Current convective cluster of storms stretched from KHUT to KICT to
KCFV. So will have either prevailing TSRA or VCTS for the KHUT/KICT
and KCNU.  Expect this cluster of convection to continue at least
for the next 2 to 3 hours, before diminishing as it moves east-
southeast.

For the rest of the daytime hours expect VFR conditions. An
increasing unstable airmass will again pool over southern KS for
late this afternoon into this evening.  So plan on reintroducing
some VCTS and prevailing SHRA/VCTS for most taf locations after 23z.
Expect the strongest storms to be over southern KS near the KICT,
KCNU and KHUT taf locations.

Ketcham

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    76  63  77  55 /  60  60  70  20
Hutchinson      73  61  76  52 /  60  60  50  10
Newton          73  62  76  54 /  60  60  70  10
ElDorado        75  62  77  55 /  70  60  80  20
Winfield-KWLD   78  64  78  57 /  60  50  70  20
Russell         74  57  76  50 /  20  80  40   0
Great Bend      71  59  77  50 /  30  70  40   0
Salina          75  61  76  52 /  30  70  60  10
McPherson       73  61  76  52 /  40  70  60  10
Coffeyville     75  65  79  60 /  90  70  90  50
Chanute         76  64  78  58 /  90  70  90  50
Iola            76  64  78  57 /  70  70  90  50
Parsons-KPPF    76  64  78  60 /  90  70  90  50

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Saturday evening for KSZ069>072-083-
092>096-098>100.

&&

SHORT TERM...Ketcham
LONG TERM...Ketcham
AVIATION...Ketcham
Hazardous weather outlook, May 15, 5:03 AM CDT, 5 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
503 AM CDT Fri May 15 2020

KSZ032-033-047>053-067>072-082-083-091>096-098>100-161015-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
503 AM CDT Fri May 15 2020

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Today and Tonight

Another round of strong storms are possible late this afternoon
through tonight across southern Kansas. An isolated severe storm may
also occur. Dime to quarter size hail and 50 to 60 mph winds are
the main impacts.

Slow moving storms may produce heavy rainfall and possible flash
flooding and rises on rivers and creeks. See latest Flash Flood
Watch for more details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The threat for strong to severe storms will remain in the forecast
for Saturday for areas along and east of the Kansas Turnpike.  With
another round of thunderstorms expected, the risk of flooding could
linger into Saturday. See latest Flash Flood Watch for more
details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today or tonight.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

Ketcham

In the hours before

Local storm report, May 15, 9:01 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
901 AM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       EL DORADO               37.82N 96.86W
05/15/2020  M3.50 INCH       BUTLER             KS   PUBLIC

            MEASURED RAINFALL FROM LAST NIGHT AND THIS MORNING.

&&

CDJ
Local storm report, May 15, 9:37 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
937 AM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 AM     FLASH FLOOD      INDEPENDENCE            37.23N 95.71W
05/15/2020                   MONTGOMERY         KS   LAW ENFORCEMENT

            REPORTS OF SEVERAL RURAL ROADS FLOODED ACROSS THE COUNTY
            DUE TO HEAVY RAINFALL.

&&

CDJ
Local storm report, May 15, 10:11 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1011 AM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 AM     FLASH FLOOD      INDEPENDENCE            37.23N 95.71W
05/15/2020                   MONTGOMERY         KS   LAW ENFORCEMENT

            FLOODING FROM WHISKEY CREEK IS EFFECTING INDENPENDENCE.
            SEVERAL HOMES ALONG N. 19TH AND 15TH ARE SURROUNDED BY
            TWO FEET OF WATER. ADDITIONAL FLOODING ON S. 19TH ALSO
            HAS TWO FEET OF WATER SURROUNDING HOMES.

&&

CDJ
Local storm report, May 15, 10:20 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1020 AM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 AM     FLOOD            2 ESE EDNA              37.05N 95.31W
05/15/2020                   LABETTE            KS   EMERGENCY MNGR

            REPORTED WATER OVER HWY 166 NEAR COUNTY
            ROADS LYONS AND MEAD.

&&
Local storm report, May 15, 10:24 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1024 AM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 AM     HEAVY RAIN       3 WSW ELK FALLS         37.36N 96.24W
05/15/2020  M5.00 INCH       ELK                KS   PUBLIC

            MEASURED RAINFALL SINCE 345AM.

&&
Local storm report, May 15, 10:32 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1032 AM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       5 SW SYCAMORE           37.28N 95.80W
05/15/2020  M4.16 INCH       MONTGOMERY         KS   CO-OP OBSERVER

            24HR RAINFALL REPORT.

0700 AM     HEAVY RAIN       1 S AUGUSTA             37.68N 96.97W
05/15/2020  M3.75 INCH       BUTLER             KS   COCORAHS

            24HR RAINFALL REPORT.

0900 AM     HEAVY RAIN       1 W TOWANDA             37.80N 97.01W
05/15/2020  M3.27 INCH       BUTLER             KS   CO-OP OBSERVER

            24HR RAINFALL REPORT.

1013 AM     HEAVY RAIN       1 E PARSONS TRI CITY AI 37.33N 95.50W
05/15/2020  M3.18 INCH       LABETTE            KS   ASOS

            24HR RAINFALL REPORT.

1018 AM     HEAVY RAIN       1 S COFFEYVILLE AIRPORT 37.08N 95.57W
05/15/2020  M3.17 INCH       MONTGOMERY         KS   ASOS

            24HR RAINFALL REPORT.

0830 AM     HEAVY RAIN       1 SE PARSONS            37.33N 95.26W
05/15/2020  M2.98 INCH       LABETTE            KS   COCORAHS

            24HR RAINFALL REPORT.

0700 AM     HEAVY RAIN       POTWIN                  37.94N 97.02W
05/15/2020  M2.81 INCH       BUTLER             KS   CO-OP OBSERVER
            24HR RAINFALL REPORT.

0900 AM     HEAVY RAIN       HAVANA                  37.09N 95.94W
05/15/2020  M2.73 INCH       MONTGOMERY         KS   CO-OP OBSERVER

            24HR RAINFALL REPORT.

&&

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:26 PM CDTSpecial Weather StatementICTChase34 min
May 14, 7:35 PM CDTSpecial Weather StatementICTSaline25 min
May 14, 7:57 PM CDTSpecial Weather StatementICTSaline33 min
May 14, 8:17 PM CDTSpecial Weather StatementICTChase28 min
May 14, 9:12 PM CDTSpecial Weather StatementICTMarion33 min
May 14, 9:25 PM CDTSevere Thunderstorm WarningICTChase, Marion65 min
May 14, 9:41 PM CDTSpecial Weather StatementICTButler34 min
May 14, 10:00 PM CDTSevere Thunderstorm WarningICTChase60 min
May 14, 10:13 PM CDTSpecial Weather StatementICTButler32 min
May 14, 10:22 PM CDTSevere Thunderstorm WarningICTButler53 min
May 14, 10:48 PM CDTSevere Thunderstorm WarningICTGreenwood57 min
May 14, 11:02 PM CDTSevere Thunderstorm WarningICTButler58 min
May 14, 11:25 PM CDTSevere Thunderstorm WarningICTGreenwood65 min
May 14, 11:47 PM CDTSevere Thunderstorm WarningICTButler58 min
May 14, 11:48 PM CDTSpecial Weather StatementICTSedgwick27 min
May 15, 12:02 AM CDTSpecial Weather StatementICTWoodson28 min
May 15, 12:06 AM CDTSevere Thunderstorm WarningICTSedgwick54 min
May 15, 12:24 AM CDTSevere Thunderstorm WarningICTGreenwood66 min
May 15, 12:31 AM CDTSevere Thunderstorm WarningICTAllen, Woodson59 min
May 15, 12:39 AM CDTAreal Flood WarningICTButler, Greenwood9 hr
May 15, 12:43 AM CDTSevere Thunderstorm WarningICTButler62 min
May 15, 12:56 AM CDTSevere Thunderstorm WarningICTSedgwick64 min
May 15, 1:23 AM CDTSevere Thunderstorm WarningICTAllen67 min
May 15, 1:48 AM CDTSevere Thunderstorm WarningICTButler57 min
May 15, 1:51 AM CDTSevere Thunderstorm WarningICTNeosho39 min
May 15, 1:59 AM CDTSevere Thunderstorm WarningICTElk44 min
May 15, 2:01 AM CDTRiver Flood WarningICTButler, Cowley3 days
May 15, 2:11 AM CDTSpecial Weather StatementICTSedgwick34 min
May 15, 2:15 AM CDTSpecial Weather StatementICTLabette, Montgomery, Wilson30 min
May 15, 2:16 AM CDTSpecial Weather StatementICTCowley29 min
May 15, 2:42 AM CDTSpecial Weather StatementICTCowley33 min
May 15, 2:47 AM CDTSpecial Weather StatementICTChautauqua, Elk, Labette, Montgomery28 min
May 15, 2:56 AM CDTAreal Flood WarningICTElk8 hr
May 15, 3:16 AM CDTSpecial Weather StatementICTLabette, Montgomery29 min
May 15, 3:21 AM CDTSpecial Weather StatementICTChautauqua, Elk24 min
May 15, 4:00 AM CDTSpecial Weather StatementICTChautauqua, Montgomery60 min
May 15, 4:44 AM CDTSpecial Weather StatementICTReno61 min
May 15, 5:17 AM CDTSpecial Weather StatementICTLabette58 min
May 15, 5:32 AM CDTSevere Thunderstorm WarningICTLabette, Neosho40 min
May 15, 5:38 AM CDTSpecial Weather StatementICTHarvey52 min
May 15, 5:44 AM CDTSevere Thunderstorm WarningICTReno31 min
May 15, 6:07 AM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick53 min
May 15, 6:19 AM CDTSpecial Weather StatementICTChautauqua56 min
May 15, 6:28 AM CDTSpecial Weather StatementICTButler62 min
May 15, 6:44 AM CDTSevere Thunderstorm WarningICTButler42 min
May 15, 6:50 AM CDTAreal Flood WarningICTSedgwick6 hr
May 15, 7:02 AM CDTSpecial Weather StatementICTSedgwick28 min
May 15, 7:13 AM CDTFlash Flood Warning Considerable damage threatICTButler, Elk, Greenwood5 hr
May 15, 7:18 AM CDTSpecial Weather StatementICTGreenwood57 min
May 15, 7:35 AM CDTSpecial Weather StatementICTChautauqua, Cowley55 min
May 15, 7:55 AM CDTAreal Flood WarningICTMontgomery, Wilson8 hr
May 15, 8:17 AM CDTAreal Flood WarningICTChautauqua7 hr
May 15, 8:22 AM CDTAreal Flood WarningICTLabette, Neosho7 hr
May 15, 9:06 AM CDTFlash Flood Warning Considerable damage threatICTMontgomery4 hr
May 15, 12:00 PM CDTRiver Flood WarningICTButler, Cowley21 hr
May 15, 12:08 PM CDTRiver Flood WarningICTButler25 hr
May 15, 12:13 PM CDTAreal Flood WarningICTButler, Elk, Greenwood4 hr
May 15, 12:13 PM CDTRiver Flood WarningICTMontgomery, Wilson44 hr
May 15, 2:20 PM CDTRiver Flood WarningICTMontgomery53 hr
May 15, 2:29 PM CDTRiver Flood WarningICTButler, Cowley51 hr
May 15, 3:12 PM CDTFlash Flood Warning Considerable damage threatICTLabette4 hr
May 15, 3:15 PM CDTAreal Flood WarningICTNeosho4 hr
May 15, 3:25 PM CDTAreal Flood WarningICTMontgomery, Wilson5 hr
May 15, 3:51 PM CDTAreal Flood WarningICTButler, Elk, Greenwood4 hr

Nearby

River Flood Warnings in Kansas, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.